Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Waldmann, Uwe

dblp



BibTeX cite key*:

Waldmann2002aJSC

Title

Title*:

Cancellative Abelian Monoids and Related Structures in Refutational Theorem Proving (Part I)

Journal

Journal Title*:

Journal of Symbolic Computation

Journal's URL:

http://www.elsevier.com/locate/issn/0747-7171

Download URL
for the article:

http://www.idealibrary.com/links/doi/10.1006/jsco.2002.0536

Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:

http://www.elsevier.com/

Publisher's
Address:

Amsterdam, the Netherlands

ISSN:

0747-7171

Vol, No, pp, Date

Volume*:

33

Number:

6

Publishing Date:

June 2002

Pages*:

777-829

Number of
VG Pages:

92

Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

We present superposition calculi in which the axioms
of cancellative abelian monoids and, optionally, the
torsion-freeness axiom are integrated. Cancellative
abelian monoids comprise abelian groups, but also such
ubiquitous structures as the natural numbers or multisets.
Our calculi require neither extended clauses nor explicit
inferences with the theory axioms. Compared with
AC-superposition calculi, the number of variable overlaps
is significantly reduced by strong ordering restrictions.

URL for the Abstract:


Categories,
Keywords:

Theorem Proving, Superposition, Rewriting, Abelian Groups

HyperLinks / References / URLs:

http://www.mpi-sb.mpg.de/~uwe/paper/CAMRS-bibl.html

Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Programming Logics Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{Waldmann2002aJSC,
AUTHOR = {Waldmann, Uwe},
TITLE = {Cancellative Abelian Monoids and Related Structures in Refutational Theorem Proving ({Part I})},
JOURNAL = {Journal of Symbolic Computation},
PUBLISHER = {Elsevier},
YEAR = {2002},
NUMBER = {6},
VOLUME = {33},
PAGES = {777--829},
ADDRESS = {Amsterdam, the Netherlands},
MONTH = {June},
ISBN = {0747-7171},
}


Entry last modified by Christine Kiesel, 03/12/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Uwe Waldmann
Created
01/14/2003 05:36:24 PM
Revisions
7.
6.
5.
4.
3.
Editor(s)
Christine Kiesel
Christine Kiesel
Christine Kiesel
Uwe Brahm
Uwe Brahm
Edit Dates
29.07.2003 18:38:02
07.07.2003 15:43:48
07.07.2003 15:41:57
06/09/2003 01:57:43 AM
05/19/2003 01:28:42 PM